# SDR DL764011755

- Difficulty date: November 2, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 2,642 hours, 1,050 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTING AT SEATS 10AB, 26AB THRU 32AB INOP.  TIGHTENED LOOSE CONNECTOR, OPS CHECK GOOD.
